I have huge purple bruises all over my stomach. I have been very light headed for the past week and have to suddenly sit down sometimes cause I am about to pass out. I also have bruises on my back and legs.
You need to see a doctor ASAP. If you can afford it, you should probably go to the ER. Bruises are blood that's outside of the blood vessels, which turns colors as it degrades and is absorbed back in. They're usually caused by hitting the area hard enough to break the capillaries and cause a little bleeding under the skin. If you have bruises over a large area, and you keep feeling dizzy and faint, that suggests that you have lost enough blood to cause a problem. Do you have a clotting disorder? Are any of the bruises swollen? (Swelling can indicate a large amount of blood loss, enough to cause a bump called a hematoma).
At the very least go to an urgent care clinic and tell them about this.
Go to a doctor preferably hospital ASAP if you have not been seen yet. Esp if yhe bruding is continuing. My sons aunt had this exact thing happen but on her face first then spred to her back and legs got worse over a weeks time. She went to the hospital and was immediately admitted! Her brusies turned to wounds which got infected. It was terrible. She was diagnosed with lekocytoclastic vasculitis after a few days at hospital, which can be treated it just depends on the severity of the case! Plese go to a doctor or better yet hospital ASAP! Random brusing is not a joke there are several causes not all severe but it needs to be checked out. Let us know how it is going for you.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.